Follow
Mark Daniel Ward
Title
Cited by
Cited by
Year
Analysis of the average depth in a suffix tree under a Markov model
J Fayolle, MD Ward
International Conference on Analysis of Algorithms DMTCS proc. AD 95, 104, 2005
442005
Error resilient LZ'77 data compression: Algorithms, analysis, and experiments
W Szpankowski, S Lonardi, MD Ward
IEEE Transactions on Information Theory 53 (5), 2007
352007
Error resilient LZ'77 data compression: algorithms, analysis, and experiments
S Lonardi, W Szpankowski, MD Ward
Information Theory, IEEE Transactions on 53 (5), 1799-1813, 2007
352007
Asymptotic distribution of two-protected nodes in random binary search trees
HM Mahmoud, MD Ward
Applied Mathematics Letters 25 (12), 2218-2222, 2012
302012
Asymptotic Properties of Protected Nodes in Random Recursive Trees
H Mahmoud, MD Ward
Journal of Applied Probability, 2015
282015
The number of distinct values of some multiplicity in sequences of geometrically distributed random variables
G Louchard, H Prodinger, MD Ward
International Conference on Analysis of Algorithms DMTCS proc. AD 231, 256, 2005
27*2005
On correlation polynomials and subword complexity
I Gheorghiciuc, MD Ward
DMTCS proceedings, 2008
152008
Analysis of Randomized Selection Algorithm Motivated by the LZ'77 Scheme.
MD Ward, W Szpankowski
ALENEX/ANALC, 153-160, 2004
152004
Building Random Trees from Blocks
M Gopaladesikan, H Mahmoud, MD Ward
Probability in the Engineering and Informational Sciences 28 (01), 67-81, 2014
122014
The Variance of the Number of 2-Protected Nodes in a Trie.
J Gaither, MD Ward
ANALCO, 43-51, 2013
112013
On the number of 2-protected nodes in tries and suffix trees
J Gaither, Y Homma, M Sellke, MD Ward
DMTCS Proceedings, 381-398, 2012
112012
Number of survivors in the presence of a demon
G Louchard, H Prodinger, MD Ward
Periodica Mathematica Hungarica 64 (1), 101-117, 2012
112012
Asymptotic properties of a leader election algorithm
R Kalpathy, HM Mahmoud, MD Ward
Journal of Applied Probability 48 (2), 569-575, 2011
102011
Analysis of the multiplicity matching parameter in suffix trees
MD Ward, W Szpankowski
International Conference on Analysis of Algorithms DMTCS proc. AD 307, 322, 2005
9*2005
On a leader election algorithm: Truncated geometric case study
R Kalpathy, MD Ward
Statistics & Probability Letters 87, 40-47, 2014
72014
On the shape of the fringe of various types of random trees
M Drmota, B Gittenberger, A Panholzer, H Prodinger, MD Ward
Mathematical Methods in the Applied Sciences 32 (10), 1207-1245, 2009
72009
Average-case analysis of cousins in m-ary tries
HM Mahmoud, MD Ward
Journal of Applied Probability 45 (3), 888-900, 2008
72008
Error resilient LZ'77 scheme and its analysis
S Lonardi, W Szpankowski, MD Ward
Information Theory, 2004. ISIT 2004. Proceedings. International Symposium on, 56, 2004
72004
Asymptotic joint normality of counts of uncorrelated motifs in recursive trees
M Gopaladesikan, H Mahmoud, MD Ward
Methodology and Computing in Applied Probability 16 (4), 863-884, 2014
62014
Asymptotic Rational Approximation To Pi: Solution of an``Unsolved Problem''Posed By Herbert Wilf
MD Ward
DMTCS Proceedings, 591-602, 2010
62010
The system can't perform the operation now. Try again later.
Articles 1–20